MAUDE Adverse Event Report: MAZOR ROBOTICS LTD. RENAISSANCE SYSTEM; STEREOTAXIC INSTRUMENT

MAZOR ROBOTICS LTD. RENAISSANCE SYSTEM; STEREOTAXIC INSTRUMENT
Model Number TPL0038
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Post Operative Wound Infection (2446)
Date of Event 07/07/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This adverse event is being submitted shortly after the company completed an internal retrospective review process of historic records.
 
Event or Problem Description
Following two dbs electrode placement procedures using the renaissance system on (b)(6) 2016 at (b)(6), two patients suffered from infection at the burr hole site.This event was reported to mazor three weeks later, on (b)(6) 2016.

Brand Name
RENAISSANCE SYSTEM
Common Device Name
STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAZOR ROBOTICS LTD.
pob 3140, 5 shacham st.
north industrial park
caesarea, 30889 00
IS  3088900
MDR Report Key7988187
Report Number3005075696-2018-00023
Device Sequence Number16441640
Product Code HAW
UDI-Device Identifier07290109180267
UDI-Public07290109180267
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTPL0038
Device Catalogue NumberTPL0038
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2016
Initial Report FDA Received Date10/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;